MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CRYOMACS FREEZING BAGS 750

MILTENYI BIOTEC GMBH CRYOMACS FREEZING BAGS 750
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained two cryomacs freezing bags that broke during thawing.The customer did not use a overwrap bag or a freezing casette.The freezing procedure with a controlled rate freezer was not validated by the customer for this type of bags.The bag was stored without overwrap bag and metal casette.Both measures raise safety of the cryomacs bag.For both lots the complaint rate regarding breakage is below 0.01%.

Brand Name
CRYOMACS FREEZING BAGS 750
Common Device Name
CRYOMACS FREEZING BAGS 750
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9172180
Report Number3005290010-2019-00005
Device Sequence Number2323600
Product Code KSR
UDI-Device Identifier04049934000300
UDI-Public04049934000300
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number200-074-403
Device Lot Number6181026001, 6190220015
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1